# SDR CALA2011091900612

- Difficulty date: September 19, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N76505
- Make and model: Boeing 737824
- Aircraft serial: 32834
- Aircraft time: 16,878 hours, 5,861 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 5292
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 38,566 hours, 12,768 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED TRIP FOLLOWED QRH.  SEVERAL ATTEMPS STILL FAILED T/S REF FIM 36-10-00-810-801.  CHKD ALL SENSE LINES, CHKD OK. REMOVED & REPLACED PRECOOLER VLV 390 SENSOR.  REF MM 36-12-03-000-801 NEEDS ENGINE RUN JW7705 R&R PRECOOLER VLV & KISS SEAL IN REF TO AMM 36-12-02-000-801 AND 36-11-04-400-801 PER TECH SUPPORT.ED07 238 (PRECAUTIONARY) ENG RUN COVERED ON L/P 8910871 TJ 4455 - REMOVED AND REPLACED PSROV VALVE.  DID ENGINE RUN TEST PER AMM 36-10-00-810-803.  RAN ENGINE TO 80 DUCT PRESSURE WENT NO HIGHER THAN 50 PSI.
